Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Archimedean vector lattices generated by two elements


Author: Roger D. Bleier
Journal: Proc. Amer. Math. Soc. 39 (1973), 1-9
MSC: Primary 06A65
DOI: https://doi.org/10.1090/S0002-9939-1973-0329997-9
MathSciNet review: 0329997
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The class of vector lattices referred to in the title is investigated from the point of view of the free vector lattice on two elements. It is shown that only three of these vector lattices are indecomposable. They are then described. A complete structure theorem for projective vector lattices generated by two elements is proved. The arguments depend throughout on the precise description of the free vector lattice which is established in the first section.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06A65

Retrieve articles in all journals with MSC: 06A65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0329997-9
Article copyright: © Copyright 1973 American Mathematical Society